MathSciNet Relay Station
MathSciNet bibliographic data
MR1988869 (2004e:37043) 37D25 (37C40 37D50)
Alves, José F.; Luzzatto, Stefano; Pinheiro, Vilton Markov structures for non-uniformly expanding maps on compact manifolds in arbitrary dimension. Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 26–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement